# SDR SWAA2022022359332

- Difficulty date: September 30, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N791WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 48,920 hours, 28,728 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT; ACTUATOR ROD END ATTACH FITTING; FWD I/B MOST HOLE CRACKED (MARKED) VERIFIED BY HOLE PROBE PER NDT PART 6 51-00-00 PROCEDURE 16 / REMOVED AND REPLACED #8 SLAT PER MM 27-81-21. TAG NO: 442476 PN ON: 114A5010-4 SN ON: 000082 PN OFF: SN OFF: 001614
